Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Remarks on weak compactness of operators defined on certain injective tensor products

Author: G. Emmanuele
Journal: Proc. Amer. Math. Soc. 116 (1992), 473-476
MSC: Primary 46M05; Secondary 46B28, 47B07
Addendum: Proc. Amer. Math. Soc. 118 (1993), null.
MathSciNet review: 1120506
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that if $ X$ is a $ {\mathcal{L}_\infty }$-space with the Dieudonné property and $ Y$ is a Banach space not containing $ {l_1}$, then any operator $ T:X{ \otimes _\varepsilon }Y \to Z$, where $ Z$ is a weakly sequentially complete Banach space, is weakly compact. Some other results of the same kind are obtained.

References [Enhancements On Off] (What's this?)

  • [1] J. Bourgain, New classes of $ {\mathcal{L}_\infty }$-spaces, Lecture Notes in Math., vol. 889, Springer-Verlag, Berlin, Heidelberg, and New York, 1981. MR 639014 (83j:46028)
  • [2] P. Cembranos, N. J. Kalton, E. Saab, and P. Saab, Pelczynski's property $ (V)$ on $ C(\Omega ,E)$, Math. Ann. 271 (1985), 91-97. MR 779606 (86h:46025)
  • [3] J. Diestel and J. J. Uhl, Jr., Vector measures, Math. Surveys, vol. 15, Amer. Math. Soc., Providence, RI, 1977. MR 0453964 (56:12216)
  • [4] J. Diestel, A survey of results related to the Dunford-Pettis property, Contemp. Math., vol. 2, Amer. Math. Soc., Providence, RI, 1980. MR 621850 (82i:46023)
  • [5] I. Dobrakov, On representation of linear opertors on $ {C_0}(T,X)$, Czechoslovak Math. J. 21 (1971), 13-30. MR 0276804 (43:2544)
  • [6] C. Fierro Bello, On weakly compact and unconditionally converging operators in spaces of vector valued continuous functions, Revista Real Acad. Madrid 81 (1987), 693-706. MR 981341 (90b:46075)
  • [7] J. L. B. Gamlen, On a theorem of Pelczynski, Proc. Amer. Math. Soc. 44 (1974), 283-285. MR 0341036 (49:5786)
  • [8] N. J. Kalton, E. Saab, and P. Saab, On the Dieudonné property for $ C(K,E)$, Proc. Amer. Math. Soc 96 (1986), 50-52. MR 813808 (87d:46042)
  • [9] A. Pelczynski, Banach spaces on which every unconditionally converging operator is weakly compact, Bull. Acad. Polon. Sci. 10 (1962), 641-648. MR 0149295 (26:6785)
  • [10] E. Saab and P. Saab, Applications linéaires continues sur le produit tensoriel injectif d'espaces de Banach, C. R. Acad. Sci. Paris 311 (1990), 789-792. MR 1082634 (92b:47039)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46M05, 46B28, 47B07

Retrieve articles in all journals with MSC: 46M05, 46B28, 47B07

Additional Information

Keywords: Weak compactness, injective tensor products
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society